MathSciNet Relay Station
MathSciNet bibliographic data
MR1406928 35Q51 (35A30 58F37)
Li, Yi-Shen The reductions of the Darboux transformation and some solutions of the soliton equations. J. Phys. A 29 (1996), no. 14, 4187–4195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement